# SDR FDEA201611264246

- Difficulty date: November 26, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE   BORE FOUND WITH CORROSION.  A WASREPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-72644C PART 2 STEP 1.F.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
